Reply To: Candida of the esophogus

Home The Candida Forum Candida Questions Candida of the esophogus Reply To: Candida of the esophogus

#65105

taurusamorous
Member
Topics: 2
Replies: 21

Hello Healthypatient!

I have a great deal of experience with all of what you have posted, and would like to share it with you in order to give you some feedback/support.

I too was diagnosed with GERD (about 4 years ago), followed by gastritis, peptic ulcers, spastic colon (IBS) (just this past February), and esoph. candidiasis (twice…once 3 years ago and once last year, both I would imagine from my Advair inhaler which is a steroid…after upper endoscopy), as well as a misdiagnosis of asthma (which GERD mimics I was told later by my allergist who cleared up the whole situation).

So….all of this being said…….I HAVE BEEN THERE! I’ve been put on every medication imaginable to treat the GERD, IBS and candidiasis….omeprazole, diflucan, nexium, prilosec, and finally dexilant (which was the kiss of death and when many new symptoms started).

After suffering from all of these digestive issues, with a new IBS diagnosis that I had no idea how to treat, I began reading about women and IBS and how many of them believed they were misdiagnosed, having had all of the symptoms for candidiasis. It was then that I decided to put myself on the candida diet and see if my symptoms would decrease. I am on day 26 of the diet, and I have not had ONE digestive problem. NO GERD, bloating, pain, discomfort, bowel problems, etc.

I have, however, broken out into a full body itch, which has recently spread to my eyes and ear nose and throat only. I was thinking it was die-off reactions, but now I believe it to be new allergies that I have developed with the elimination diet. I finally went to the doctor,and am waiting back on bloodwork to see if my liver function is ok.

Anyway, I HIGHLY recommend that you stick to the diet to cure yourself of IBS and all of the digestive issues you could possibly have. Chances are if you have candidiasis in your esophagus, you have it down in your intestines as well. Rid yourself of it and you will feel like a new person!

Best of luck!